Ok, who moved the walls?

I am on day two of trying a brand new medication (Lyrica for those of you are interested) which does relieve my neuropathic pain, although I am finding all new joint pain that the neurpathic pain was masking.

However, this morning when I got up, I had real trouble walking and ran into every single wall between my room and the bathroom.  It was seriously like someone had moved all the walls in my house.

I was supposed to go out to lunch with Lelak and her grandmother but had to give it a miss since I can’t walk without looking like I spent the better part of the day in the pub.  It really isn’t advisable to be having lunch with your grandmother-in-law when you walk like you are drunk.

I am hoping that this side effect is short-lived or else I am going to go back to work walking like I am wasted.

Zemanta Pixie
Advertisements

2 responses to “Ok, who moved the walls?

  1. What you are experiencing is one of the most common side effects of Lyrica…dizziness. If the dizziness is so bad that you cannot function, like it appears so in your case, you need to call your doctor and discuss your options.

    Here’s a link for more info on Lyrica:
    http://www.rxlist.com/cgi/generic/lyrica_ad.htm

    Good luck!

  2. Dr Marks: Thanks for the link. The pharmacy gave me a printout of the medication user guide and it mentioned dizziness. I have read that some of the side effects only last a couple of days as your body gets used to the drug. If I am still having problems after a couple of days, I will definitely be on the phone to my doctor.